Angenec Plus 250 mg/50 mg/325 mg Tablet


Overview

Uses of Angenec Plus Tablet

Angenec Plus 250 mg/50 mg/325 mg Tablet is used for pain due to muscle spasm.

Angenec Plus Tablet side effects

Common
  • Nausea
  • Vomiting
  • Heartburn
  • Stomach pain
  • Diarrhea
  • Loss of appetite
  • Dryness in mouth
  • Weakness
  • Sleepiness

How to use Angenec Plus Tablet

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Angenec Plus 250 mg/50 mg/325 mg Tablet is to be taken with food.
This will help to avoid acidity and heartburn.

How Angenec Plus Tablet works

Angenec Plus 250 mg/50 mg/325 mg Tablet is a combination of a muscle relaxant (Chlorzoxazone) and two pain relieving medicines (Diclofenac and Paracetamol/Acetaminophen). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm, thereby improving movement of muscles. The pain relieving medicines work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling).

Angenec Plus Tablet related warnings

Alcohol
CAUTION
Taking Chlorzoxazone+Diclofenac+Paracetamol/Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Angenec Plus 250 mg/50 mg/325 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Angenec Plus 250 mg/50 mg/325 mg Tablet during lactation. Please consult your doctor.
Driving
Angenec Plus 250 mg/50 mg/325 mg Tablet may cause side effects which could affect your ability to drive.
Kidney
CAUTION
Angenec Plus 250 mg/50 mg/325 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Angenec Plus 250 mg/50 mg/325 mg Tablet may be needed. Please consult your doctor.
Liver
CAUTION
Angenec Plus 250 mg/50 mg/325 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Angenec Plus 250 mg/50 mg/325 mg Tablet may be needed. Please consult your doctor.
However, the use of Angenec Plus 250 mg/50 mg/325 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Angenec Plus 250 mg/50 mg/325 mg Tablet
₹0.38/Tablet
Powergesic Tablet
Jenburkt Pharmaceuticals Ltd
₹10.15/Tablet
2607% costlier
Lobak Tablet
Geno Pharmaceuticals Ltd
₹5.5/Tablet
1367% costlier
Flamar MX Tablet
Indoco Remedies Ltd
₹7.1/Tablet
1793% costlier
Dolozox Tablet
Micro Labs Ltd
₹5.88/Tablet
1468% costlier
Xeroflam M Tablet
Helios Pharmaceuticals
₹4.35/Tablet
1060% costlier

Expert Advice

  • You have been prescribed Angenec Plus 250 mg/50 mg/325 mg Tablet to relieve pain due to muscle spasm.
  • This medicine is most effective when taken along with proper rest and physical therapy.
  • Avoid consuming alcohol when taking Angenec Plus 250 mg/50 mg/325 mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking Angenec Plus 250 mg/50 mg/325 mg Tablet.
  • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

FAQs

Q. What is Angenec Plus?

Angenec Plus is a combination of three medicines: Diclofenac, Paracetamol, and Chlorzoxazone. This medication helps in relieving muscle pain. Chlorzoxazone is a muscle relaxant which works by acting on the central nervous system. Diclofenac and Paracetamol work by lowering the chemical substance (prostaglandins) in the body that causes pain and inflammation.

Q. Is it safe to use Angenec Plus?

Angenec Plus is safe for most of the patients. However, in some patients it may cause common side effects like nausea, vomiting, heartburn, stomach pain, diarrhea, loss of appetite, dryness in the mouth, weakness, sleepiness and other uncommon or rare side effects. Inform your doctor as soon as possible if you experience any persistent problem due to the medication.

Q. Can I stop taking Angenec Plus when my pain is relieved?

Angenec Plus should be continued if advised for a specific time duration by your doctor. However, it can be discontinued if you are using it for short-term pain relief.

Q. Can the use of Angenec Plus cause nausea and vomiting?

Yes, the use of Angenec Plus can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.

Q. Can the use of Angenec Plus cause dizziness?

Yes, the use of Angenec Plus can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better.

Q. Can the use of Angenec Plus cause damage to kidneys?

Yes, the long-term use of Angenec Plus can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect them from damage. Use of painkillers lowers the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.

Q. Can I take a higher than the recommended dose of this medicine?

No, taking a higher than the recommended dose of Angenec Plus can increase the risks of side effects. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.

Q. What are the recommended storage conditions for Angenec Plus?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
G-4 / 6, RANI SATI NAGAR, S.V.ROAD MALAD (WEST) MUMBAI MH 400064 IN , - , .
One of the following licensed pharmacy from the nearest location with deliver Angenec Plus 250 mg/50 mg/325 mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: LBO, MMF, AHP, RDH, IMC, OWT, NFP, WDE, AVL, KNH, TAP, ZNT, KHC, PAP, RMR, NPS, PRC, RPC, TOM, YAG, KMC, RWP, SPF, RHL, SHD, IAD, ARD, SBN, GTF, BDN, 2ML, GMA, MKT, RBT, STO, USM, SRS, HMP, BHA, BMR, EMB, CMD, SAH, THP, DAD, CPK, HIP, SWA, ATL, SBA, JSL, GBC, SVS, JBT, FTP, GEO, DCS, DFP, OMV, TNH, IDB, MKE, SIO, WHL, CAE, BJR, KHH, BNC, HAT, DGN, HTV, VDH, SDE, RGR, UHP, JLI, KHP, DHP, AMM, BMJ, KIS, HTS, AHH, BLS, KIM, GBL, OWP, RJP, ENP, RHS, NTB, SSR, OHM, ATH, STA, SCH, DRA, ATP, MBN, WSI, LHA, KHS, GPL, DAO, HMS, MPC, NRS, NEW, MTM, JLS, WAD, NBG, NTS, DSH, CLT, EPS, GNH, AXM, NXT, HGI, NLC, UPA, SIP, NXG, NVY, NAS, VSC, NSL, RSS, DPL, BGS, SGN, VEM, AFT, RYL, WPL, ZEL, VHP, OWN, VUR, BSN, USF, PHP, EVP, IAH, MTD, SBL, SPV, LMS, XMX, ENV, JJD, HWS, VSL, NTL, KHD, TYN, AVW, CZT, ADF, BNT, MAX, MDI, RRP, NSF, RSA, KBC, RHW, MOM, JVN, GHP, ESY, PEN, DHR, FRS, RGH, ANT, MJT, MFN, SNH, SHA, PRL, IPL, BTH, BLP, ALY, NLP, OWI, IPP, SYN, MRS, APS, SWP, SVA, VAF, NRP, HVS, AAA, BHC, CRN, NNP, ANP, BAP, BHM, GHC, PTP, SMN, MGL, MSD, TRP, BLE, CNE, NTN, CSE, RAC, SPS, EQN, SNL, SNG, VJS, KOS, CCM, QLF, HLP, VMH, OIP, HLT, BIO, MNS, SLS, SGA, BBS, DYL, RUS, GPT, HCP, HEX, SHG, PPR, GLD, SSI, GNC, BBT, ERS, SHC, FRM, HSS, UMP, AGT, XPR, EAN, RTN, SMS, BJP, AYU, DLP, OLT, DIL, SVH, GGL, AMH, AGC, BHP, SGC, RWL, SAF, HPC, MDH, DZY, CMC, NDP, PMA, WHR, GTC, JHC, O4O, RPI, LAG, ADT, NVL, MDO, HBV, ISI, MAP, FDM, BDI, PME, LIP, MBP, DVH, PVP, WHP, GVP, AAY, PRN, DPP, PRE, THR, GBB, JIV, PHC, ZVP, RKS, ADE, HNP, SYS, CHP, LCC, AVC, NPH, CTP, NNH, NLG, BFV, HSM, RPA, RPM, PLT, AAR, PTI, PSE, PSF, TSC, ADM, ABL, HZF, SCP, HNF, GDA, SLN, SBC, HOP, VTH, KAL, KRR, AMR, BBN, RVC, BES, STS, RDR, OBS, KLC, RTL, PIC, HSP, TSS, DYG, AYN, 1MH, FGH, NSM, ZVO, QTM, PRT, SLC, TPN, SPD, GFL, NEO, PNQ, UVD, YBF, PHN, NCH, EEC, EPR, LHP, ABP, SGH, AVB, JJE, SOF, PNT, ALC, APT, BHS, VOP, GHR, GIE, ASP, TPS, BSG, SHN, MIL, 9MM, SRG, PWN, GPP, VTR, MDN, BRC, FIP, BSL, DLY, HPP, 4IT, HHH, MIP, BTM, SDM, KCI
MRP
3.75
10 tablets in 1 strip
ADD TO CART
Best Price ₹3.0
20% OFF
Use Coupon HEALTH1020 during checkout